# SDR SWIA2018092145012

- Difficulty date: August 29, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 39,140 hours, 33,208 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE ON FINAL. NOSE GEAR DID NOT COME DOWN. WE DID A GO AROUND AND THE NOSE GEAR CAME DOWN ON IT'S OWN. NO FURTHER ISSUES. (FLT 5489) FO: 08/29/2018 CLOSED. CHECKED FOR WEAK ACMPS 3A AND 3B HYD SYSTEMS. BOTH CHECKED GOOD SEPARATELY ON GEAR SWINGS. FOLLOWED TROUBLESHOOTING CHART IN FIM. NO DEFECTS NOTED. PERFORMED GEAR SWINGS WITH NO DEFECTS. RETURNED TO SERVICE IAW FIM.
